Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stochastic resonance in a parallel array of nonlinear dynamical elements
Author: Duan, F.
Chapeau-Blondeau, F.
Abbott, D.
Citation: Physics Letters A, 2008; 372(13):2159-2166
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0375-9601
Statement of
Fabing Duan, François Chapeau-Blondeau and Derek Abbott
Description: Copyright © 2007 Elsevier B.V. All rights reserved.
RMID: 0020080495
DOI: 10.1016/j.physleta.2007.10.092
Description (link):
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.